# SDR QXEA200701206

- Difficulty date: July 22, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 984 hours, 900 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3985001007
- Part serial: 00389
- Condition: Malfunctioned
- Location: Elevators
- Part time: 984 hours, 901 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EUG FLIGHT NR 2330: WHEN CONDUCTION T/O WARNING TEST PRIOR TO T/O, WARNING HORN SOUNDS WITH ELEVATOR TRIM INDICATOR IN NU HALF OF THE RANGE.  WARNING HORN DOES NOT SOUND WITH INDICATOR IN ND AREA OUTSIDE OF T/O RANGE.  ELEVATOR TRIM TEST OPERATES NORMAL.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REMOVED AND REPLACED PCECU 8 IAW Q400 AMM TASKS 27-00-01-000-802 AND 27-00-01-400-802.  OPS CHECK AND FUNCTIONAL TEST GOOD.  ALSO, PERFORMED FUNCTIONAL TEST OF THE TAKEOFF WARNING SYSTEM IAW TASK 31-52-00-720-801.  FUNCTIONAL TEST PASSED.  AIRCRAFT RETURNED TO SERVICE.
